Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: KaraS -- how are you doing?

Posted by Ktemene on August 1, 2005, at 9:34:37

In reply to Re: KaraS -- how are you doing? Ktemene, posted by KaraS on July 31, 2005, at 2:21:27

> > Hi Kara,
> >
> > Viridis (one of the great posters who has not been around for a while) had great success combining Klonopin with Adderall. I was thinking that you are doing something similar in taking Klonopin with Dexedrine. Viridis had some grogginess with Konopin when he first started, but it went away in a couple of weeks. Below are links to a couple of his posts; he has a lot of useful information on Klonopin. It is well worth searching for his posts in the archives.
> > A couple of days ago I started taking very small doses (2.5mg) of Adderall at the same time as very small doses of Xanax, after reading some posts by Viridis and Not Exactly and Michael Bell. (I'm using Xanax because I have a prescription for that,but not for Klonopin.) I take this combo several times a day, whenever I feel the need. Anyway, it seems to be working well. I am alert and motivated but not anxious and not angry. I have been using Adderall and Xanax for at least a couple of years (along with Selegiline), but I never used them together as a combination. But it looks as if the combination works well, maybe because it raises the GABA level and the dopamine/norepinephrine level at the same time, with an effect that is both relaxing and motivating. Of course, this could all be placebo effect, but I thought I would pass it along because I know you have had major anxiety problems along with your depression.
> >
> > Ktemene
> >
> > Viridis on Klonopin:
> > http://www.dr-bob.org/babble/20030802/msgs/248174.html
> > http://www.dr-bob.org/babble/20030802/msgs/247918.html
>
>
> Hi Ktemene,
>
> I believe it was you who told me to look for Viridis' posts on Klonopin a little while back so I did some searching in the archives and read quite a bit of them. They were very helpful and encouraging. Thank you for recommending I read them. I'll look into Michael Bell and Not Exactly's posts as well.
>
> I think it really is a good combination if I could just get adjusted to the Klonopin. It doesn't make me a little bit groggy. It makes me VERY groggy on the tiniest dose. It would take me many weeks of getting adjusted to it on a therapeutic dosage and in the meantime, I don't know how I'd live (grocery shop, errands etc.). Maybe a different benzo would work here. I've never had a problem with Xanax, Valium or Ativan.
>
> Are you still taking Remeron?
>
> Kara
>
>

Hi Kara,

I just happened to come across the post of another person who has your reaction to Klonopin: http://www.dr-bob.org/babble/20010212/msgs/54287.html

Maybe an even smaller bit of Klonopin would be the right dose for you. Or, maybe just switching to a benzo that you have had a good reaction to in the past.

I'm not taking Remeron any more. I had gotten up to 60mg a night, and I found that it speeded up my heart in an unpleasant way, and that it was no longer helping me to sleep. So I went off it and am now taking 150mg SR Wellbutrin + 5mg Selegiline every day. In addition to those regular meds, I take a little Adderall and Xanax if needed, and Lunesta to sleep.

The post by Not Exactly that I mentioned (which has links to Michael Bell's posts) is here http://www.dr-bob.org/babble/20030310/msgs/208906.html

Ktemene


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ktemene thread:535203
URL: http://www.dr-bob.org/babble/20050728/msgs/536326.html